MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIVATOR EMR; ENDOSCOPE AND/OR ACCESSORIES

BOSTON SCIENTIFIC CORPORATION CAPTIVATOR EMR; ENDOSCOPE AND/OR ACCESSORIES
Model Number M00561600
Medical Device Problem Codes Use of Device Problem (1670); Difficult to Advance (2920); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code (a04) captures the reportable event of (material integrity problem).Block h3: the device was returned for analysis; however, the investigation is still in progress.A supplemental report will be submitted when the investigation is complete or if additional relevant information becomes available.
 
Event or Problem Description
It was reported to boston scientific corporation that a captivator emr snare was used in the stomach during a polypectomy procedure performed on (b)(6), 2026.During the procedure, after fixing the snare to the endoscope, the handle conector broke and caused the wire exposure.As a result, the alignment when advancing the snare was difficult.The procedure was completed with the original device.There were no patient complications reported as a result of this event.Note: the complainant reported that the broken device was used to complete the procedure.However, according to the directions for use (dfu), the use of the captivator emr snare is not adequate if the package or component is damaged or opened.It is not intended for use if any damage is found.

Brand Name
CAPTIVATOR EMR
Common Device Name
ENDOSCOPE AND/OR ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key25140042
Report Number3005099803-2026-01711
Device Sequence Number15831842
Product Code FDI
UDI-Device Identifier08714729842675
UDI-Public(01)08714729842675(17)260917(10)38179111
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K140726
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/17/2026
Device Model NumberM00561600
Device Catalogue NumberM00561600
Device Lot Number0038179111
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/07/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2026
Supplement Date Received by Manufacturer06/12/2026
Initial Report FDA Received Date05/11/2026
Supplement Report FDA Received Date07/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown